The stadium has good popcorn. Bottomless popcorn. Not extremely carby - but my T1D son would ordinarily have to bolus (take insulin) for it. He ate it free, maybe a quart of it, his BG dropping. Maybe he under-bolused for dinner? We had stopped at Qdoba on the way to the game and he got the burrito: a 90 some carb burrito that he counted as 70 carbs.
Earlier in the day, he at lunch free: turkey polish kielbasa (14 carbs), cheese and a salad. No effect on BG. Around dinner time, I gave him 0.5 mg of the LDN to see if it would stave off the rapid evening rise. The rise didn't happen despite a 90 carb burrito with rice!
What did happen that night just after I'd fallen asleep was a text from son saying, "please come, I'm 77 and dropping". He'd had 3 mg LDN to complete the day's dose just an hour prior. His basal was set at a 10% reduction to try to prevent any lows. I was beginning to see a pattern, dropping low just an hour after bedtime. It took 25 carbs and protein to bring him up from the 50 to 136 flat. I set a 15% reduction for the rest of the night.
It was already late, my chance for a good night's rest shot, so I looked at his record of insulin usage for the day. I couldn't believe it! 78 units. 78. I looked over all the individual records - yes, there's breakfast. Where's lunch? Oh, yes, that was "free". He had had one half hour exercise, just lifting weights. There is no reason for all these lows.
Something is going on. I'm not saying it's the LDN, but something is going on. A typical day usage is 100 units of insulin. Yesterday, he used 78 units. I wonder what today will bring?
p.s. When looking at the Calorie King app to see how many carbs your T1D ate for dinner, do not look at what you yourself ate! I picked a quesadilla with vegetables and chicken! I thought it was a healthier choice. 1000 calories!!!! (At least, I didn't eat all of it.) Next time, I'm getting water.
Disclaimer; Nothing you read on my blog is intended as medical advice. If you have questions about your medical care, please consult a doctor, I am not a medical professional and do not offer this as advice but only my own thoughts for our own situation.